| Model Number |
401747 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a moderately calcified lesion in a moderately tortuous lad.During attempt to deliver the device resistance was felt.The device was removed, further dilatation done and delivered again.Resistance was felt in the 5.5 f guideliner and the device was removed again.A stent dislodgement was detected.
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 perfect and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The inner diameter of the extension catheter used in the intervention is not in accordance with the specifications in the orsiro us ifu which indicates a size incompatibility.The root cause for the reported complaint event is therefore most likely related to the handling during the procedure.It should be noted that the ifu further the user warns against re-insertion if the stent system was removed prior to expansion.